Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

White discharge with cramps and bloating. Missed pill and had unprotected sex. What's going on?

I have been experiencing bloating , cramping and white discharge for a week now after my period. I also fainted the day after my period finished. I m also on the pill and I missed my first active pill on the Saturday after my period. My bf and I had unprotected sex a day before my period started but he did not ejactulate inside me. Just wondering what could be going on?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
You had sex one day prior to your periods. He did not ejaculate in. So there are least possibility of conception.due to the sex. because by no chance ovulation is one day prior to menses, the sperms are active for 3-5 days. By this time you had already started oc pills.
The white discharge,bloating after the period might be due to some infection in vagina.Please consult a Gynecologist for it.
Thank you.
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor